Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 4, Pages 385-394

An iteration for finding a common random fixed point

Binayak S. Choudhury

Department of Mathematics, Bengal Engineering College (Deemed University), Howrah, West Bengal 711103, India

Received 12 August 2002; Revised 7 October 2003

Copyright © 2004 Binayak S. Choudhury. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We define a random iteration scheme and consider its convergence to a common random fixed point of two random operators defined on a convex subset of a separable Hilbert space. We also consider the case when the subset is further compact.